Boundary value problems in time for wave equations on N .

Smiley, M.W.; Fink, A.M.

International Journal of Mathematics and Mathematical Sciences (1990)

  • Volume: 13, Issue: 4, page 625-644
  • ISSN: 0161-1712

How to cite

top

Smiley, M.W., and Fink, A.M.. "Boundary value problems in time for wave equations on .." International Journal of Mathematics and Mathematical Sciences 13.4 (1990): 625-644. <http://eudml.org/doc/46605>.

@article{Smiley1990,
author = {Smiley, M.W., Fink, A.M.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {Fredholm operator; finite nonnegative index; separation of variables; boundary conditions; Dirichlet; Neumann; bounded partial inverse},
language = {eng},
number = {4},
pages = {625-644},
publisher = {Hindawi Publishing Corporation, New York},
title = {Boundary value problems in time for wave equations on .},
url = {http://eudml.org/doc/46605},
volume = {13},
year = {1990},
}

TY - JOUR
AU - Smiley, M.W.
AU - Fink, A.M.
TI - Boundary value problems in time for wave equations on .
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1990
PB - Hindawi Publishing Corporation, New York
VL - 13
IS - 4
SP - 625
EP - 644
LA - eng
KW - Fredholm operator; finite nonnegative index; separation of variables; boundary conditions; Dirichlet; Neumann; bounded partial inverse
UR - http://eudml.org/doc/46605
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.